MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bardex® Lubricath® Temperature Sensing Foley Catheter

C.R. BARD INC. (COVINGTON) -1018233 Bardex® Lubricath® Temperature Sensing Foley Catheter
Catalog Number 119416M
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the foley catheter balloon had been deflated with 10cc prior to removal.The writer had attempted to remove the foley catheter at the bedside, but resistance had been encountered at the meatus of penis.The writer notified the charge nurse, and with the charge nurse¿s assistance, attempted to readvance the catheter and remove it again, however, resistance had again been met.The physician assistant was notified, and the foley was left in place.The foley catheter was later removed by the physician assistant with support from the urology service, though this removal was not witnessed by the writer.After removal, the patient had reported 9/10 pain, and a small amount of blood drainage had been noted during assessment.
 
Event or Problem Description
It was reported that the foley catheter balloon had been deflated with 10 cc prior to removal.The writer had attempted to remove the foley catheter at the bedside, but resistance had been encountered at the meatus of penis.The writer notified the charge nurse, and with the charge nurse¿s assistance, attempted to readvance the catheter and remove it again; however, resistance had again been met.The physician assistant was notified, and the foley was left in place.The foley catheter was later removed by the physician assistant with support from the urology service, though this removal was not witnessed by the writer.After removal, the patient had reported 9/10 pain, and a small amount of blood drainage had been noted during assessment.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.A dhr could not be performed since no lot number was provided.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the foley catheter balloon had been deflated with 10cc prior to removal.The writer had attempted to remove the foley catheter at the bedside, but resistance had been encountered at the meatus of penis.The writer notified the charge nurse, and with the charge nurse¿s assistance, attempted to readvance the catheter and remove it again; however, resistance had again been met.The physician assistant was notified, and the foley was left in place.The foley catheter was later removed by the physician assistant with support from the urology service, though this removal was not witnessed by the writer.After removal, the patient had reported 9 out of 10 pain, and a small amount of blood drainage had been noted during assessment.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Corrections: b, d, e, f, h udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bardex® Lubricath® Temperature Sensing Foley Catheter
Common Device Name
Foley Catheter
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key24633254
Report Number1018233-2026-01602
Device Sequence Number21086379
Product Code EZC
UDI-Device Identifier00801741046148
UDI-Public(01)00801741046148(11)250911(17)300228(10)NGKV3798
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number119416M
Device Lot NumberNGKV3798
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/18/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer04/17/2026
05/18/2026
08/18/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date04/27/2026
06/09/2026
08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age39 YR
Patient SexMale